# SDR 2000UALA00592

- Difficulty date: October 13, 2000
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N619UA
- Make and model: Boeing 767222
- Aircraft serial: 21879
- Aircraft time: 64,326 hours, 16,776 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON CLIMB CREW NOTICED ACRID SMELL IN THE FLIGHT DECK.  FLIGHT CONTINUED TO SFO.  LIGHTING TURNED OFF AND SMELL DISSIPATED.  REPLACED FWD EQUIP FAN.
